Acta Mathematica

Spectral theory of closed distributive operators

Angus E. Taylor

Full-text: Open access

Article information

Source
Acta Math., Volume 84 (1951), 189-224.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888603

Digital Object Identifier
doi:10.1007/BF02414854

Mathematical Reviews number (MathSciNet)
MR40582

Zentralblatt MATH identifier
0042.12103

Rights
1950 © Fr. Bagges Kgl. Hofbogtrykkeri

Citation

Taylor, Angus E. Spectral theory of closed distributive operators. Acta Math. 84 (1951), 189--224. doi:10.1007/BF02414854. https://projecteuclid.org/euclid.acta/1485888603


Export citation

Bibliography

  • S. BanachThéorie des opérations linéaires, Warsaw, 1932.
  • T. J. I'A. BromwichTheorems on matrices and bilinear forms, Proc. Camb. Philos. Soc. vol. 11 (1900–02) pp. 75–89.
  • Nelson DunfordSpectral theory. I. Convergence to projections. Trans. Amer. Math. Soc. vol. 54 (1943) pp. 185–217.
  • 0Spectral theory. Bull. Amer. Math. Soc. vol. 49 (1943) pp. 637–651.
  • G. FrobeniusÜber die cogredienten Transformationen der bilinearen Formen, Sitzungsberichte der k. preussischen Akad. d. Wissenschaften zu Berlin, first half volume for 1896, pp. 7–16.
  • E. HilleFunctional Analysis and Semi-Groups, Amer. Math. Soc. Colloquium Publications, vol. XXXI, New York, 1948.
  • E. R. LorchOn a calculus of operators in reflexive vector spaces. Trans. Amer. Math. Soc. vol. 45 (1939) pp. 217–234.
  • 0The spectrum of linear transformations, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 238–248.
  • A. E. TaylorThe resolvent of a closed transformation, Bull. Amer. Math. Soc., vol. 44 (1938) pp. 70–74.
  • 0Analysis in complex Banach spaces, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 652–669.